# SDR DALA2022060603948

- Difficulty date: June 2, 2022
- Submitted: June 6, 2022
- Operation: Air carrier
- Aircraft: N662DN
- Make and model: Boeing 757232
- Aircraft serial: 24991
- Aircraft time: 84,675 hours, 38,992 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Strap
- Condition: Broken
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 662 A STABILIZER STRAP WAS FOUND BROKEN AT STATION 345 ABOVE PNL 117BL. CORRECTIVE ACTION: SUMMARY SEE NR FOR ADDITIONAL INFORMATION 002-0003:3220-9901/007 00016 REPAIR COMPLETED PER B757 SRM 53-00-51-2R-12, FLOORBOARD 221AF RE-INSTALLED, NOSE WHEEL WELL PANEL 117BL RE-INSTALLED AND LEAK CHECKED GOOD PER B757 AMM 05-51-24. (2261543)
